Bluelight

Thread: How long will loperamide withdrawal diarrhea last?

Results 1 to 3 of 3
  1. Collapse Details
    How long will loperamide withdrawal diarrhea last? 
    #1
    For the past year, I've been taking loperamide for stomach pain from anxiety. I just read a study today that peripheral opoid receptors are mainly responsible for testosterone decrease from opiates. Methylnaloxone a peripheral opoid antagonist completely antagonized opiate induced changes in sexual behavior. When I think about it, my libido has been low since I started taking lope and I'm also developing gyno. I was wondering whether there's any non opoid ways to prevent diarrhea and how long the diarrhea will last. I'm also interested in how long the other mild wd symptoms will last, when I tried to quit before I had goosebumps, restless feelings, and stomach pain.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Senior Moderator
    Neuroscience and Pharmacology Discussion
    Other Drugs
    Philosophy & Spirituality
    sekio's Avatar
    Join Date
    Sep 2009
    Location
    hhohho
    Posts
    13,614
    How much loperamide are you taking? Normally you should be able to taper your dose off slowly - since loperamide is mainly a perhipherally acting drug it should be fairly painless. If you start taking methylnaloxone it will immediately cancel out the loperamide and you'll be in trouble.

    Diet modification should be the best way to control "the shits".
    Guidelines for OD ||| OD Standards ||| OD Directory Read Me First! ||| NPD Rules
    Please read the links above or PM me if I lock your post. R.I.P. F28
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Quote Originally Posted by sekio View Post
    How much loperamide are you taking? Normally you should be able to taper your dose off slowly - since loperamide is mainly a perhipherally acting drug it should be fairly painless. If you start taking methylnaloxone it will immediately cancel out the loperamide and you'll be in trouble.

    Diet modification should be the best way to control "the shits".
    I'm taking 10 mg a day. I wasn't planning on taking methylnaloxone, I was just using to cite the evidence that T decreases from opiates are mainly mediated from peripheral opoid receptors. I have a 3 days off and I just want to stop taking it but I'm not sure if 3 days will be enough for the GI system to adjust. I was wondering about any none opoid anti diarrheal pharmaceuticals to take to ease the stomach problems. Could you elaborate on what dietary modifications I would need?
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •